MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/1078155210374674

Медицинская библиотека · Journal of oncology pharmacy practice : official publication of the International Society of Oncology Pharmacy Practitioners · 2010

Acne rosacea associated imatinib mesylate in a gastrointestinal stromal tumor patient.

Demirci Umut, Coskun Ugur, Erdem Ozlem, Ozturk Banu, Bilge Yilmaz Isilay, Benekli Mustafa, Buyukberber Suleyman

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Tyrosine kinase inhibitors (TKIs) are targeted treatments for various cancers. Skin toxicities are one of the most common nonhematological side-effects of TKIs. We report an imatinib mesylate (IM) induced hyperpigmented acne rosacea (AR) and sunitinib-induced palmar hyperkeratosis in the case with gastrointestinal stromal tumor. AR was arisen due to the discontinuation of IM. To the best of our knowledge, this kind of cutaneous side-effect with IM has not been documented previously.

Для цитирования: Demirci Umut, Coskun Ugur, Erdem Ozlem, Ozturk Banu, Bilge Yilmaz Isilay, Benekli Mustafa, Buyukberber Suleyman. Acne rosacea associated imatinib mesylate in a gastrointestinal stromal tumor patient.. Journal of oncology pharmacy practice : official publication of the International Society of Oncology Pharmacy Practitioners. 2010. DOI: 10.1177/1078155210374674.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.